| Catalog Number |
656318 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device disposition is unknown.
Event or Problem Description
It was reported that when implanting a variax 2 distal radius plate, the locking screw did not lock into the plate.Another screw was used and locked into the plate successfully.Surgery was completed with a surgical delay of less than 2 minutes.